Is 75mg of Effexor XR to high of a dosage? I started out 3 days on 35mg of Effexor and then went right up to 75mg. I dont know if I should be using that high of a dosage. Every since I started taking it, I have been feeling REALLY exhausted. Is that from the Effexor? Also, does Effexor make you sweat? I know someone who takes it to prevent sweating, but I sweat so badly now that I take it. What is up with that? Any input would be greatly appreciated.
75mg isn't that high at all. The max is 375mg and I probably moved from 37.5 to 75mg in about the same time as you. Effexor does have common side effects of increasing sweating. It's rare for Effexor to make you tired. Effexor is usually an activating medicine. It might be possible. These side effects may dissipate after a couple weeks or so of use. I would talk to your psych if they don't go away and they are overwhelmingly bothersome.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.